Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Ache in stomach left side, feels like lump, cramp in stomach, constipation. What it could be?

Hi, for a while now I have been getting a dull ache in the left hand side of my stomach , just above my groin . At night time or early in the morning when im lying flat, i can also sometimes feel a very obvious lump which moves about. My stomach grumbles a lot when lying down too. Also in the night especially, i wake up with a sudden urge to go to the toilet. It makes me feel bloated and almost constipated, even though im not. Please can you advise what this could be?
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From history it seems that you might be having chronic constipation giving rise this problem.
Take plenty of water.
Take more fiber containing diet.
Take laxative at night like liquid paraffin for few days.
Avoid fried and junk food.
Ok and take care.
Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor